# SDR SWIA200819910

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 14,064 hours, 12,203 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heating Element
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM LT WINDOW HEAT BLOCK AND RECEIVED A LT WINDOW HEAT CAUTION MESSAGE. TURNED OFF LT WINDSHIELD HEAT.  (FLIGHT 6380) REPLACED CAPTAINS SIDE WINDOW IAW CRJ MM 56-12-01.  P/N NP-139322-11 S/N OFF 08012H2159.
